# SDR 99ZZZX4440

- Difficulty date: December 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5244V
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0481
- Engine: Lyc O360F1A6
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Connecting Rod
- Condition: Failed
- Location: Engine
- Part time: 6,287 hours
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT ENGINE SEIZED IN-FLIGHT AND CRACKED LEFT ENGINE CASE HALF.  WEATHER CONDITIONS DID NOT EFFECT OUTCOME.  ENGINE HAS BEEN 50-HOUR, 100-HOUR, AND ANNUALIZED ITS ENTIRE LIFE.  OIL ANALYIS WAS TAKEN LAST.  NO ABNORMAL SIGNS OF WEAR.  POSSIBLE CAUSE SHOWED SEIZURE OF NR 4 CONNECT ROD ON CRANKSHAFT.
